# SDR UPS07450251

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C APU COMPT AFT DOOR CUTOUT SUPPORT FRAME LWR FLANGE LWR SURFACE FOUND CHAFED MARKED.  APU COMPT AFT DOOR CUTOUT SUPPORT FRAME LWR FRAME REPAIRED AS PER SRM 51-40-03 FIG 2.
